# SDR USAA010700

- Difficulty date: May 4, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1138788
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND Z-ANGLE CORRODED 1 INCH BY 6 INCHES, AT DOOR SILL OF AFT ENTRANCE DOOR.  CORROSION LEVEL 1, TASK NR C53-107-01.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NR.  (M)
